I have Ovarian Cancer Stage 4 and have had 10 cycles of Carboplatin and Paciltaxel(Taxol) since Oct 2006. Have had no side effects except lose of hair, no nausea or mouth sores either. Went for my 6 month dental check up and my dentist told me that my chemo treatments were causing root resorption. I use a very very soft toothbrush (have sensitive teeth). I take 4000mg of Vitamin C and Ling Zhi mushroom along with multivitamin and E.
How would you treat this? Can I use a natural remedy to treat this as I prefer not to add more chemicals into my body? I live in Thailand and we don't have much of a selection of dental hygiene products...I could try to get something sent to me from the USA. What should I do to minimize this problem and what else should I be aware of as I am scheduled to continue these chemo meds indefinitely or until I need to change to something stronger.
Thank you for you response.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.